MathSciNet Relay Station
MathSciNet bibliographic data
MR80099 (18,191d) 20.0X
Birkhoff, Garrett; Pierce, R. S. Lattice-ordered rings. An. Acad. Brasil. Ci. 28 (1956), 41–69.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement